Algebraic invariants of weighted oriented graphs

Selvi Kara, Jennifer Biermann, Kuei Nuan Lin, Augustine O’Keefe

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Let D be a weighted oriented graph and let I(D) be its edge ideal in a polynomial ring R. We give the formula of Castelnuovo–Mumford regularity of R/ I(D) when D is a weighted oriented path or cycle such that edges of D are oriented in one direction. Additionally, we compute the projective dimension for this class of graphs.

Original languageEnglish (US)
Pages (from-to)461-491
Number of pages31
JournalJournal of Algebraic Combinatorics
Volume55
Issue number2
DOIs
StatePublished - Mar 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Algebraic invariants of weighted oriented graphs'. Together they form a unique fingerprint.

Cite this